Tinnitus and Isotretinoin (Roaccutane, Sotret...) for Acne — anyone?

Discussion in 'Support' started by Hendre Vlad, Jan 10, 2014.

tinnitus forum
    1. Hendre Vlad
      Haunting

      Hendre Vlad Member

      Location:
      Romania
      Tinnitus Since:
      02/2013
      So...is anyone here who took sotret or roacutane(acnee treatment drug) during there tinnitus period or developed tinnitus after the medicine?
      :welcomesignanimation::pompus::huganimation:
       
    2. Liesel

      Liesel Member

      Location:
      California
      Tinnitus Since:
      7/2013
      I took it for 6 months about 5 years ago and didn't experience tinnitus. Is it a common side-effect?
       
    3. Hendre Vlad
      Haunting

      Hendre Vlad Member

      Location:
      Romania
      Tinnitus Since:
      02/2013
      Some say it is.... i dont know.....i will take it but hope it will not make my T worse
       
    4. Stina
      Psychedelic

      Stina Member Benefactor

      Location:
      Tartu
      Tinnitus Since:
      11/13
      Does it say anything on the information sheet? If it doesnt then probably it wont:)
       
    5. seal

      seal Member Benefactor

      Location:
      Germany
      Tinnitus Since:
      12/2007
      Cause of Tinnitus:
      acoustic trauma
      I thought about taking it too but it has so many serious and I mean really serious side effects. so I don't think I will take it I'm just too scared. I read about how it can cause tinnitus but I only found one guy on a board who experienced t during the treatment and that may be not even related to the roaccutane I mean who knows. Would be nice if you could report back.
       
      • Agree Agree x 1
    6. Hendre Vlad
      Haunting

      Hendre Vlad Member

      Location:
      Romania
      Tinnitus Since:
      02/2013
      Nop, it dosent :D
       
    7. Hendre Vlad
      Haunting

      Hendre Vlad Member

      Location:
      Romania
      Tinnitus Since:
      02/2013
      I took it even when i dident have tinnitus..it was fine like 20 mg a day...im gonna start with 10 a day now because im not that bad...only have on my neck...
       
    8. mick1987
      No Mood

      mick1987 Member

      Location:
      UK (England)
      Tinnitus Since:
      08/2012
      Cause of Tinnitus:
      Acoustic Trauma
      Brave if you do, I don't even take paracetamol if I have got a headache! I agree with seal, roaccutane has some serious side effects, I heard that roaccuuntane is basically controlled vitamin A poisoning! I think it is very risky, I would look into other treatments. I myself had bad acne when I was in my teens early twenties, I thought about taking the drug but I was to scared to try, luckily my skin cleared up for the past 2 to 3 years now, you will most likely grow out of it once your older and your hormones balance out, not worth the long term risks with that extreme drug!
       
      • Like Like x 1
    9. Stina
      Psychedelic

      Stina Member Benefactor

      Location:
      Tartu
      Tinnitus Since:
      11/13
      Well I suppose if you didnt have any sideeffects then you probably wont have them now. I dont think having tinnitus means that everything that could possibly cause tinnitus will (or at least I hope so:))
       
      • Agree Agree x 1
    10. Hendre Vlad
      Haunting

      Hendre Vlad Member

      Location:
      Romania
      Tinnitus Since:
      02/2013
      Yeah....its good of you....... i try to clear with other products but no chance..gues i will try sotret..i hate having acnee on my neck
       
    11. Hendre Vlad
      Haunting

      Hendre Vlad Member

      Location:
      Romania
      Tinnitus Since:
      02/2013
      Yeah...im guessing the same thing xD
       
    12. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      I took about 10 years ago for 3 months. It wasn't until later I realized how bad the side effects are from that drug including things like eye floaters which I have also
       
    13. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
      I've taken Isotretinoin too, for 6 months, years before I got tinnitus. I had no other side effects other than extremely dry skin, but that fixed itself after the drug was (successfully) stopped and acne cleared.
       
    14. applewine
      Curious

      applewine Member Benefactor

      Tinnitus Since:
      2008
      Cause of Tinnitus:
      Myofascial Trigger Points
      I took it about 15 years ago. Do not take it! It causes extreme depression! All drugs have side effects and you don't need them most of the time.

      I also have floaters, but don't care and I think I got them about 5 years after that. Floaters are pretty simple and if they ever get really bad you could consider laser treatment, but don 't do it unless you have to. Don't mess with stuff. Floaters are fine if they are low. T is much more complicated and if I could get rid of one it would be the T.

      Research other treatments. Maybe some kind of light that kills the bacteria, I don't remember.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.